# SDR ZW0A0103301

- Difficulty date: June 11, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,553 hours, 28,874 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Chafed
- Location: Pa System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE PA SYSTEM WAS INOPERATIVE FROM THE AFT FLIGHT ATTENDANT POSITION.  FOUND SEVERAL WIRES HAD SHORTED AND BURNED FROM RUBBING ON A LIGHTENING HOLE.  A COUPLE OF THE WIRES HAD BURNED THRU.  DEACTIVATED AFFECTED SYSTEMS, CAPPED WIRES, AND MAINTENANCE FERRIED THE AIRCRAFT TO MCI, WHERE ALL DAMAGED WIRES WERE REPAIRED.  THE LIGHTENING HOLE GROMMET WAS ALSO REPLACED.  CHECK-C 4-12-01 MCI.
